# SDR CA140602003

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT WAS ALERTED BY A RISING OIL TEMPERATURE ACCOMPANIED BY A FLUCTUATING OIL PRESSURE.  THE PILOT ELECTED TO CARRY OUT A PRECAUTIONARY LANDING IN A CLEARING.  THE CUSTOMER WILL REPLACE TWIN-PACK/CGB WITH A SPARE ONE AND IS LOOKING TO SEND THE AFFECTED ENGINE TO A SHOP FOR AN INSPECTION AND REPAIR.
